Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 8, Issue 1, Pages 1-14
http://dx.doi.org/10.1155/S117391260400001X

Three ways to solve for bond prices in the Vasicek model

Department of Statistics, University of British Columbia Vancouver, V6T 1Z2, BC, Canada

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rogemar S. Mamon, “Three ways to solve for bond prices in the Vasicek model,” Journal of Applied Mathematics and Decision Sciences, vol. 8, no. 1, pp. 1-14, 2004. https://doi.org/10.1155/S117391260400001X.